MathSciNet Relay Station
MathSciNet bibliographic data
MR1864623 11N60 (11A63 11K65)
Drmota, Michael The joint distribution of $q$-additive functions. Acta Arith. 100 (2001), no. 1, 17–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement